# SDR AALA201810189018

- Difficulty date: October 17, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 20,109 hours, 7,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 0653
- Condition: Faulted
- Location: Emergency Lights
- Part time: 20,109 hours, 7,957 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 1AC  EMERGENCY LIGHT INOPERATIVE.  FOUND THE POWER SUPPLY TO HAVE A FAULT.   REPLACED THE POWER SUPPLY IAW AMM 33-51-38.
